Aubagio - Any suggestions to help with stomach issues

Aubagio is an oral treatment approved for MS.

Aubagio - Any suggestions to help with stomach issues

Postby MSHUBBY23 » Fri Sep 04, 2015 6:29 am

Hello. New poster here. My wife is taking Aubagio at the lower dose. She works a pretty busy desk job and she is constantly having to run to the bathroom since starting on Aubagio. She is getting stomach cramps, then the diarrhea. Obviously, that's not working out too well at work, especially if she is in a meeting or something. I see lots of people having the same stomach issues. Has anyone come up with anything to help alleviate the symptoms? She's also been on Avonex, Copaxone and Tecfidera. For various reasons the Dr. has moved her on to Aubagio. Feels like we are running out of options!

Thanks for any insight you may have.
MSHUBBY23
Newbie
 
Posts: 1
Joined: Fri Sep 04, 2015 6:20 am

Advertisement

Re: Aubagio - Any suggestions to help with stomach issues

Postby standingtall » Fri Sep 18, 2015 6:35 pm

If she is not taking her daily dose with a hearty meal and plenty of fluids, I suggest trying that first. Since it is a once a day dose, take it with whatever meal is the largest of the day.
This doesn't work for everyone, but it did for me.
standingtall
Family Member
 
Posts: 47
Joined: Wed Mar 06, 2013 9:44 pm

Re: Aubagio - Any suggestions to help with stomach issues

Postby MommyATL » Mon Jul 02, 2018 12:13 pm

Thanks, MSHUBBY23 and standingtall. I've been on Aubagio since mid-May. I had to switch from Tecfidera because I had a severe allergic reaction. While I don't have painful stomach cramping, I do have a loudly complaining stomach to go with my diarrhea. I'm taking the higher dose; I think I'll try taking it with a solid meal (like at lunch), since I've been taking it with a very light breakfast. I also work at a pretty busy desk job and have meetings, so I definitely relate to MSHUBBY23's wife.
MommyATL
Newbie
 
Posts: 3
Joined: Mon Apr 02, 2018 9:11 am

Re: Aubagio - Any suggestions to help with stomach issues

Postby Azile » Wed Jul 18, 2018 6:20 am

Hello, I was told to take the Aubagio at night to help avoid those issues. The hope would be that I would sleep through any possible side effects. I don't know if it's working, but I sleep through the night. I don't know if that would work better for your wife, but it seems to have worked for me. If your wife does take the pill at night but still is having those stomach issues the following day, then it is a good idea to discuss it with her nurse. If she doesn't have one at her doctor's office, she can call the MS nurse from One to One which is the nurse line for Aubagio (their main company which I am mind blocking on at the moment).
I'm a little acorn brown,
Lying on the cold bare ground.
Someone came and stepped on me.
That is why I'm cracked you see.
I'm a nut! I'm a nut! I'm a nut! ...
-Childhood song
User avatar
Azile
Getting to Know You...
 
Posts: 14
Joined: Sun Sep 24, 2006 3:00 pm
Location: NC


Return to Aubagio (teriflunomide)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service